# SDR FDEA200906152107

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812189200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN C 39-40, P 27 -28 LT. REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW  RAS 70519745/010/2009 ISSA., APPOVED BY EA 6-5310-129195.
